Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is regular medication required when BP is 154/90 and the heart rate fluctuates?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4231 Questions

default
Posted on Mon, 5 Mar 2018 in Digestion and Bowels
Question: After all the question I have asked come to find out I have a hiatal hernea and diverticulous .I realize I have anxiety issues .I take Lexapro that does not seem to help my anxiety My question is my Dr took me off Lisinopril like I asked him to do.Now I have Hydrocloride 25mg and Metoprol 50mg . My blood pressure was 154-90 on my visit to him before the change. I am not over weight 180 5ft 11 no excersice average pulse rate 86,71,63,88 ,51,56 will the new meds lower my pulse rate which I do not want .`I feel dizzy if it goes that low. I realize thats sounds easy but pharmacy thought the change to this mediaction was odd.
doctor
Answered by Dr. Prof. Kunal Saha 2 hours later
Brief Answer:
You need to be on regular medication

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. You can ask your doctor if an alternative drug regimen would be right for you. I think that it can help. antihypertensive medication is essential and needs to be backed with regular morning walk and exercises.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Antihypertensive medication

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a day for 3 days and then go to 1 every other day. I did the 3 days and am on the 2nd of every other...

doctor1 MD

I was put on irbesartan by my cardiologist which he had repoaced losartan with thismedication it is 300mI had to go to the hospital a few days because I had a problem (I had acute renal failure ) they changed my heart medicineback to losartan 100...

doctor1 MD

My LDL is 157 and HDL is 50 , trigly 176 total cholesterol 227. do I need to take medication for cholesterol ? If so what ? Any side effects?